i was diagnosed at 18 with renal cell carsinoma last may 09 and had a partial nephrectomy 2 weeks later. there were a few minor complications post op, (infections) as far as i know they got it all and im cancer free, however, since surgery i have had sever flank pain almost immobilizing me, it is constant and follows with severe nausea. i am currently on pain medication and phenegrin for the nausea. i have taken gabapentin and lyrica and neither worked so the doctors ruled out nerve damage. i have been told that i have excess scarring on my kidney and that it is common in mediteranian skin (im italian) i have had ct scans and blood work and everything else you could immagine and i am tired of pain medication and have been taking it way too long. (they are not working and i do not wish to up my dosage) my question is, can excess scarring be causing this much pain and how do i fix it. and what else might be causing this pain
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.